Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Piecewise linear transversality


Authors: M. A. Armstrong and E. C. Zeeman
Journal: Bull. Amer. Math. Soc. 73 (1967), 184-188
DOI: https://doi.org/10.1090/S0002-9904-1967-11708-7
MathSciNet review: 0206964
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. A. Armstrong and E. C. Zeeman, Transversality for piecewise linear manifolds (to appear). MR 219074
  • 2. M. A. Armstrong, Transversality for polyhedra (to appear). MR 219075
  • 3. A. Haefliger and C. T. C. Wall, Piecewise linear bundles in the stable range, Topology 4 (1965), 209-214. MR 184243
  • 4. A. Haefliger, Knotted spheres and related geometric problems, Abstracts of reports of I.C.M., Moscow, 1966.
  • 5. M. W. Hirsch, On tubular neighborhoods of manifolds. I, II, Proc. Cambridge Philos. Soc. 62 (1966), 177-185. MR 192500
  • 6. C. Morlet, Les voisinages tubularies des variétés semi-linéaires, C. R. Acad. Sci. Paris 262 (1966), 740-743. MR 214078
  • 7. C. P. Rourke and B. J. Sanderson, Block bundles. I, II, III (to appear).
  • 8. R. Thom, Sur quelques propriétés globales des variétés différentiables, Comment Math. Helv. 28 (1954), 17-86. MR 61823
  • 9. R. E. Williamson, Cobordism of combinatorial manifolds, Ann. of Math. 83(1966), 1-33. MR 184242
  • 10. E. C. Zeeman, Unknotting combinatorial balls, Ann. of Math. 78 (1963), 501-526. MR 160218
  • 11. E. C. Zeeman, Seminar on combinatorial topology, mimeographed notes, Inst. Hautes Etudes Sci., Paris, 1963.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11708-7

American Mathematical Society